# SDR HALA2021101900141

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 45,470 hours, 7,175 cycles
- Engine: 772B60
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 43732190012
- Part serial: 11262
- Condition: Defective
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG FMU LEAKING // REMOVED AND REPLACED #1 ENG FMU PER AMM 73-21-52. OPS AND LEAK CHECK OK. METER, FUEL; PO OFF 43-7321-9-0012 11262 ON 43-7321-9-0012 11251

*ENGINE MODEL IN AIRFLEETS NOT LISTED IN DROP DOWN
